I had my procedure done on 5/1512. My doctor did ir at a surgery center and it was covered by my Insurance with only a $75 co pay. I was put under general anesthesia so I felt no pain during the procedure. I was in and out with registration, procedure, & discharge in about 2 hrs. I had some cramping and took 800mg IB and was fine. I resumed, work, exercise, and all other regular daily activities the next day. The only complaint I have so far is the bleeding/spotting that I am having. I am going to have me two week check up on 6/1/12. I did opt for the depo as the 3 month birth control. I have NOT had any nausea, dizziness, back pain, leg pain, severe cramping, depression, insomnia & etc. I am hoping for the best and we have to remember that every procedure and or medication does not agree with everyone.
Welcome to ehealthforum,
Mild abdominal cramps and spotting can occur after the procedure as the uterus and tubes try to adjust to presence of something foreign inside you. Avoid any strenuous physical activity (including intercourse or any activity that can lead to vaginal contractions or orgasm) for 2-4 weeks after the procedure. Go ahead with your follow-up check with your doctor/gynecologist. If symptoms persist or get worse, further evaluation would be needed to look for underlying cause. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.